# SDR DXTA2016032306212

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 14,968 hours, 9,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UP TO 0.012 INCH DEEP ON THE LT SKIN, PN 6711032-21, OF THE LT SKIN BOND ASSEMBLY, PN 6711033-3, AT FS 187 ABOVE STRINGER 12L.  ALL CORROSION DAMAGE WAS REMOVED BY BLENDING.  THE REMAINING THICKNESS WAS MAPPED USING ULTRASOUND.
